MAUDE Adverse Event Report: CLINICAL INNOVATIONS, LLC KIWI OMNI VACUUM DELIVERY SYSTEM

CLINICAL INNOVATIONS, LLC KIWI OMNI VACUUM DELIVERY SYSTEM
Model Number VAC-6000MT
Health Effect - Clinical Code Skull Fracture (2077)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
We have requested additional information but the hospital said that at this time, the incident is under investigation and the requested information cannot be provided at this time.
 
Event or Problem Description
It was reported that the baby had a skull fracture post use.

Brand Name
KIWI OMNI VACUUM DELIVERY SYSTEM
Common Device Name
VACUUM DELIVERY SYSTEM
Manufacturer (Section D)
CLINICAL INNOVATIONS, LLC
747 w 4170 s
murray UT 84123
MDR Report Key6874427
Report Number1722684-2017-00002
Device Sequence Number1209812
Product Code HDB
UDI-Device Identifier00814247020642
UDI-Public00814247020642
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K981260
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model NumberVAC-6000MT
Device Lot NumberUKNOWN
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Fifteen-Day
Initial Date Received by Manufacturer 07/20/2017
Initial Report FDA Received Date09/18/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age1 HR